Steroid heart failure

Could it possibly be Bullous Pemphigoid? I'm a carer and I think one of my clients has been suffering with this for a while. Its an auto immune disease that effects over 70's and can be brought on through the use of diuretics ( this is when my clients problem first started). The first symptoms may be small patches of itchy skin/ pink rash, before quite large bulbous blisters develop- blisters can occur on arms, legs, armpits or groin, or just one area such as the lower leg- which is currently where my client is suffering with it. Steroid medication such as Prednisolone and steroid creams are said to help, but it is difficult to get the right balance, and, as the disease can last between 1-5 years, the side effects that the steroids could possibly cause may be an issue. My own personal opinion is all the medication including the diuretics she is taking are likely to cause an autoimmune issue due to all the foreign bodies entering her system teamed with the fact she now eats very little, however the medications are all needed for some other aspect of her health so it is just a catch 22 really...

Each user experiences their own unique feelings when using steroids and coming off the drug. When someone chooses to stop using they can experience a variety of withdrawal symptoms linked to addiction. Symptoms can include mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, the desire to take more steroids, and depression. Evidence for steroid addiction is certainly not as strong as it is for other drugs like cocaine or heroin. Though it is clear that people develop a tolerance and dependence on them and willingly experience negative consequences when using steroids - both of which are signs for drug dependence.

Transdermal patches (adhesive patches placed on the skin) may also be used to deliver a steady dose through the skin and into the bloodstream. Testosterone-containing creams and gels that are applied daily to the skin are also available, but absorption is inefficient (roughly 10%, varying between individuals) and these treatments tend to be more expensive. Individuals who are especially physically active and/or bathe often may not be good candidates, since the medication can be washed off and may take up to six hours to be fully absorbed. There is also the risk that an intimate partner or child may come in contact with the application site and inadvertently dose himself or herself; children and women are highly sensitive to testosterone and can suffer unintended masculinization and health effects, even from small doses. Injection is the most common method used by individuals administering AAS for non-medical purposes. [45]

Steroid heart failure

steroid heart failure

Media:

steroid heart failuresteroid heart failuresteroid heart failuresteroid heart failuresteroid heart failure